# SDR CAL960187

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- Engine: Ge CF650C2B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Air Duct
- Part number: 9128M36G06
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 66,973 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

IAH - FLT 0010 - TAKEOFF WAS REJECTED AT 100 KNOTS AFTER THE NR 3 ENGINE EXPERIENCED LOSS OF POWER.  THE NR 3 ENGINE WAS REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  SUPPLEMENT:  PRELIMINARY INVESTIGATION REVEALED UNCONTAINED FAILURE IN LPT ROTOR AREA.  SHOP INSPECTION FOUND THE FAN MID-SHAFT SHEARED OFF.  SUBMITTER STATED THE SUSPECTED CAUSE OF FAILURE WAS THE HPC ROTOR AIR DUCT FAILED AND RUBBED ON FAN MID-SHAFT.  (X)
